# SDR KBM2004F00142

- Difficulty date: May 23, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Spherical Stop
- Part number: 704A63320851
- Part serial: LK1733
- Condition: Out Of Limits
- Location: Main Rotor
- Part time: 5,729 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPHERICAL THRUST BEARING LAMINATED SHIMS HAVE GAPS BEYOND LIMITS.  REMOVED AND REPLACED.
